| Model Number |
72202959S |
| Medical Device Problem Codes |
Crack (1135); Optical Obstruction (3002)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Internal complaint reference (b)(4).The sample is under evaluation by the manufacturing site.
Event or Problem Description
It was reported that there was a red line on the spot view of the scope.No case was involved.Preliminary results of investigation have concluded that this unit had cracked distal lens which makes it a reportable event.All available information has been disclosed.If additional information should become available, a supplemental report will be submitted accordingly.
Additional Manufacturer Narrative
H10 h3,h6: the reported device, intended for use in treatment, was received for evaluation.There was no relationship found between the returned device and the reported incident.A visual inspection found distal tip and fiber damage and cracked and scratched distal lens.The reported malfunction was not observed during functional evaluation.A review of device records showed there were no indications to suggest that the product did not meet manufacturing specification upon release for distribution.A complaint history review concluded this was an repeat event.The complaint was not verified and the root cause could not be determined since the reported malfunction could not be duplicated during the product evaluation process.Please refer to the instructions for use for recommendations on proper use of the device and potential troubleshooting methods to prevent future reoccurrence of the reported event.